MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Contour VL?; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Contour VL?; stent, ureteral
Model Number M0061801560
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a contour ureteral stent was used in a ureteral stent placement procedure in the ureter.During the procedure, the physician had difficulty placing the stent requiring multiple attempts, and it was noticed that a portion of the distal coil broke.It was reported that the broken fragment was very small and was left in the ureter alongside with another existing stent.A computed tomography scan (ct-scan) was performed, and the broken piece of stent was retrieved through cystoscope in a subsequent procedure.There was no information if a new stent was placed.There were no other patient complications and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of coil detached inside the patient.Patient code e2008 captures the reportable event of unretrieved fragment inside the patient.Impact code f23 captures the reportable event of unexpected medical intervention.

Brand Name
Contour VL?
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50225891
Report Number2124215-2026-43265
Device Sequence Number10296956
Product Code FAD
UDI-Device Identifier08714729067986
UDI-Public(01)08714729067986
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061801560
Device Catalogue NumberM0061801560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight176 LB
Patient RaceWhite